# SDR AALA202512048053

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 77,718 hours, 30,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A LANYARD HANGING OUT OF L4 DOOR, CATERING UNABLE TO OPEN. MAINTENANCE OPENED L4 DOOR AND SECURED NYLON LANYARD STRAP PER AMM 52-13-00.
